# SDR AALA201901141004

- Difficulty date: January 11, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 53,831 hours, 22,479 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A5506
- Condition: Corroded
- Location: Bs 986.5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE AFT CABIN FLOORBEAM UPPER TEE AT BS 986.5, BETWEEN LBL 51 AND RBL 51.  REPAIRED THE FLOORBEAM IAW SRM 53-7051-2R-4.
